# SDR DALA2025011000201

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 42R LOCATED BTW FR61 TO FR63 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER 42R LOCATED BTW FR59 TO FR64 IN AFT CARGO COMPARTMENT AND FASTENERS AS PER A319 SRM 51-42-11, A319 SRM 51-72-11.
